# SDR SWAA2013101821281

- Difficulty date: October 5, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 520, STRINGER 20L.  REPAIRED FRAME IAW SRM.
